MAUDE Adverse Event Report: VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI

VALENCIA TECHNOLOGIES ECOIN PERIPHERAL NEUROSTIMULATOR; ECOIN UUI
Catalog Number 1011-1422
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
77-year-old female implanted on (b)(6) 2024.On (b)(6) 2024 patient reported "severe swelling".Patient was referred to urgent care by implanting physician and given antibiotics.On (b)(6) 2024 it was reported that "edema is present but looks significantly improved as evidenced by the wrinkles.The leg does not appear to be cellulitic, but does show some inflammation, which is to be expected.As of (b)(6) 2024, patient received antibiotics and recovered.
 
Additional Manufacturer Narrative
Supplemental mdr is submitted to clarify a few dates.Initial mdr was submitted to fda on 12/04/24, b4 has been updated.Additional clarification to field b5.It was previously reported "as of 12/5/24 patient received antibiotics and recovered" but the date should have been 12/3/24.

Brand Name
ECOIN PERIPHERAL NEUROSTIMULATOR
Common Device Name
ECOIN UUI
Manufacturer (Section D)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia CA 91355
Manufacturer (Section G)
VALENCIA TECHNOLOGIES
28464 westinghouse place
valencia CA 91355
Manufacturer Contact
alejandra lopez
28464 westinghouse pl
valencia, CA 91355
8333264687
MDR Report Key20848123
Report Number3010878085-2024-00011
Device Sequence Number3838844
Product Code QPT
UDI-Device Identifier00860007896903
UDI-Public(01)00860007896903(11)240409(17)260409
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P200036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Catalogue Number1011-1422
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/04/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale